# SDR CHQA20130128032

- Difficulty date: January 28, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N280SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145381
- Aircraft time: 30,214 hours, 26,060 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 29,251 hours, 24,585 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: E04768031
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE EMERGENCY LIGHTING STRIP THAT IS FARTHEST AFT WAS FOUND TO HAVE A BROKEN LEAD.  THE EMERGENCY FLOOR LIGHT STRIP WAS REPLACED.  OPERATIONAL CHECKS WERE GOOD WITH NO FURTHER DEFECTS NOTED.
